MathSciNet Relay Station
MathSciNet bibliographic data
MR72941 30.0X
Fekete, M.; Szegö, G. On algebraic equations with integral coefficients whose roots belong to a given point set. Math. Z. 63 (1955), 158–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement